# SDR WX0A2015040272501

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 36,647 hours, 22,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 16242
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ROWS 22 - 25.  R & R POWER SUPPLY IAW AMM 33-53-00.  OPERATIONS CHECKED NORMAL.
